# SDR CA120726001

- Difficulty date: July 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 04140703
- Condition: Cracked
- Location: Seat Post
- Part time: 10,200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SEAT POST WAS CRACKED AT THE SEAT LOCKING PIN MECHANISM.  THE WELD BROKE WHERE IT ATTACHES TO THE SEAT FRAME, NO INDICATIONS WERE GIVEN TO MAINTENANCE REGARDING PROBLEMS WITH THE SEAT PRIOR TO INSPECTION. IF NOT DETECTED THIS COULD CAUSE THE SEAT TO SLIDE BACK IN FLIGHT EVEN WITH THE PIN ENGAGED IN THE SEAT TRACK.
